An approximation algorithm for maximum triangle packing

Refael Hassin*, Shlomi Rubinstein

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We present a randomized (89169-ε)-approximation algorithm for the weighted maximum triangle packing problem, for any given ε>0. This is the first algorithm for this problem whose performance guarantee is better than 12. The algorithm also improves the best-known approximation bound for the maximum 2-edge path packing problem.

Original languageEnglish
Pages (from-to)971-979
Number of pages9
JournalDiscrete Applied Mathematics
Issue number6
StatePublished - 15 Apr 2006


  • 2-edge paths
  • Analysis of algorithms
  • Maximum triangle packing


Dive into the research topics of 'An approximation algorithm for maximum triangle packing'. Together they form a unique fingerprint.

Cite this